5 doctors weighed in:
Recently my both of feet have been swelling, throbbing and hurt so bad that it hurts to walk. What could be causing this?
5 doctors weighed in

Dr. Albert Pizzo
Family Medicine
2 doctors agree
In brief: Legs swelling
There are several conditions that can cause this to happen.
For example it could be edema due to heart or kidney problems, or a circulatory problem. Clots in the vessels can cause swelling but it usually is one one side, although the throbbing is suggestive of vessel involment. You need to call your doctor and get an examination asap to find out what is wrong and what the correct treatment is.

In brief: Legs swelling
There are several conditions that can cause this to happen.
For example it could be edema due to heart or kidney problems, or a circulatory problem. Clots in the vessels can cause swelling but it usually is one one side, although the throbbing is suggestive of vessel involment. You need to call your doctor and get an examination asap to find out what is wrong and what the correct treatment is.
Dr. Albert Pizzo
Dr. Albert Pizzo
Thank
Dr. Marsha Davis
Internal Medicine
1 doctor agrees
In brief: Several things
But for certain you shoul seek medical attention.
Are you elevating them over your heart as much as you can and limiting your salt intake?

In brief: Several things
But for certain you shoul seek medical attention.
Are you elevating them over your heart as much as you can and limiting your salt intake?
Dr. Marsha Davis
Dr. Marsha Davis
Thank
Dr. Pedro Hernandez
Internal Medicine - Geriatrics
1 doctor agrees
In brief: Many things
Bilateral swelling feet are common in anybody after walking too much, standing too much, sitting too much.
Also is common in congestive heart failure, kidney disorders, liver disorders, chronic venous insufficiency. Medications like Lyrica (pregabalin) & Gabapentin do it. There are others like neuropathy, hypoproteinemia, amyloidosis etc.See your dr.

In brief: Many things
Bilateral swelling feet are common in anybody after walking too much, standing too much, sitting too much.
Also is common in congestive heart failure, kidney disorders, liver disorders, chronic venous insufficiency. Medications like Lyrica (pregabalin) & Gabapentin do it. There are others like neuropathy, hypoproteinemia, amyloidosis etc.See your dr.
Dr. Pedro Hernandez
Dr. Pedro Hernandez
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors